# SDR ZW0A0206001

- Difficulty date: June 8, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 8,142 hours, 4,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulb
- Part number: 7732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROWS 21D TO 27D.  REPLACED POWER SUPPLY, PN 60-0304-51, AND ALL THE BULBS.  CHECK-C 5-26-01 STL.  --CLOSED--
